# SDR VNAA2020071510102

- Difficulty date: July 8, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 10,659 hours, 9,734 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  GEAR DID NOT EXTEND.  MANUAL RELEASE NOT USED, FERRIED AIRCRAFT TO CLT FOR GEAR SWINGS.  PERFORMED GEAR SWINGS, OPS CHECK GOOD.  COULD NOT DUPLICATE DISCREPANCY.
